Journal Description

European Journal of Mathematics and Statistics (EJ-MATH) is a high quality, open access, international, peer-reviewed online journal which aims to monthly publish full length original research papers, reviews, case studies related to all areas of Mathematics and Statistics such as :
Read More

ISSN: 2736-5484 (Online)
DOI: 10.24018/ejmath
Frequency: Bimontly
Submission to Publication: 30 days (Avg)
Current Volume: Volume 5
Current Issue: Issue 2


Volume 5 - Issue 2

List of Accepted Papers